# SDR DALA2015121607648

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,338 hours, 54,173 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CARGO DOOR OTBD SKIN AROUND OTBD HANDLE.  CRACK ON FWD CARGO DOOR OTBD SKIN AROUND OTBD HANDLE, C1 WAS REPAIRED IAW ER/A 591590-14 REV ORIGINAL.
